English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91877 (63%)
造访人次 : 14305124      在线人数 : 121
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/104240


    题名: Synchronization of coupled systems to periodic diagonal solutions with synchronized asymptotic phases
    作者: Whei-Ching C. Chan;Yun-Qiu Shen
    关键词: Periodic solutions;coupled systems;periodic diagonal solutions;variational systems;characteristic multipliers;synchronized asymptotical phases
    日期: 2015-11-01
    上传时间: 2016-01-06 10:52:33 (UTC+8)
    摘要: Using the change of coordinates, parameterization and characteristic multipliers, we prove the synchronization of a class of coupled nonlinear systems with nontrivial periodic solution. The periodic diagonal solution of the coupled system is asymptotically orbitally stable with asymptotic phase.Examples are given to illustrate the theorem.
    關聯: Journal of Applied Analysis and Computation 5(4), pp.721-730
    DOI: 10.11948/2015055
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML37检视/开启
    Synchronization of coupled systems to periodic diagonal solutions with synchronized asymptotic phases.pdf343KbAdobe PDF0检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈